Alert archive / New Jersey / Gale Warnings in 2011
Gale Warning 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Feb 5, 2011, 3:40 AM EST. It took effect at Feb 5, 2011, 7:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2011, 3:40 AM EST (08:40 UTC)
- In effect from
- Feb 5, 2011, 7:00 PM EST
- Expired
- Feb 6, 2011, 5:58 AM EST
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
922 WHUS71 KPHI 050840 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 AM EST SAT FEB 5 2011 ...GALES EXPECTED BEHIND DEEPENING STORM TONIGHT AND EARLY SUNDAY... ANZ431-450>455-052100- /O.NEW.KPHI.GL.W.0005.110206T0000Z-110206T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 AM EST SAT FEB 5 2011 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY. * WINDS...BECOMING WEST AND INCREASING TO AROUND 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THIS EVENING. * SEAS...3 TO 5 FEET ON THE OCEAN AND 2 TO 4 FEET ON LOWER DELAWARE BAY. * TIMING....BEGINNING AROUND 7 PM TONIGHT AND LASTING INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-052100- /O.NEW.KPHI.SC.Y.0017.110206T0000Z-110206T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 340 AM EST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY. * WINDS...BECOMING WEST AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS...2 TO 3 FEET TONIGHT AND EARLY SUNDAY. * TIMING...BEGINNING AROUND 7 PM THIS EVENING AND LASTING INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
126 WHUS71 KPHI 052015 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 PM EST SAT FEB 5 2011 ...STRENGTHENING LOW PRESSURE PASSING TO OUR NORTH WILL PRODUCE STRONG GUSTY WINDS TONIGHT INTO TOMORROW MORNING... ANZ431-453>455-060815- /O.CAN.KPHI.GL.W.0005.110206T0000Z-110206T1800Z/ /O.EXA.KPHI.SC.Y.0017.110206T0000Z-110206T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 PM EST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...BECOMING WEST AND INCREASING 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY EARLY SUNDAY MORNING. * SEAS...2 TO 4 FEET TONIGHT AND SUNDAY IN DELAWARE BAY AND TOPPING OFF AROUND 5 FEET ALONG THE OCEAN FRONT. * TIMING...BEGINNING LATE THIS EVENING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-060815- /O.CON.KPHI.GL.W.0005.110206T0000Z-110206T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 315 PM EST SAT FEB 5 2011 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY. * WINDS...BECOMING WEST AND INCREASING TO AROUND 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THIS EVENING. * SEAS...STARTING OUT BETWEEN 3 TO 5 FEET LATE TONIGHT AND CLIMBING TO 5 FEET BY EARLY SUNDAY MORNING. THERE IS ALSO A POSSIBILITY OF 6 FOOT SEAS ACROSS OUR FAR NORTHERN WATERS EARLY SUNDAY MORNING. * TIMING....BEGINNING LATE THIS EVENING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-060815- /O.CON.KPHI.SC.Y.0017.110206T0000Z-110206T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 315 PM EST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY. * WINDS...BECOMING WEST AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS...2 TO 3 FEET TONIGHT AND EARLY SUNDAY. * TIMING...BEGINNING LATE THIS EVENING THROUGH LASTING INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEAVENER
198 WHUS71 KPHI 052226 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 526 PM EST SAT FEB 5 2011 ...STRENGTHENING LOW PRESSURE PASSING TO OUR NORTH WILL PRODUCE STRONG GUSTY WINDS TONIGHT AND SUNDAY MORNING... ANZ450>452-060900- /O.CON.KPHI.GL.W.0005.110206T0000Z-110206T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 526 PM EST SAT FEB 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY. * WINDS...BECOMING WEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS BY LATE THIS EVENING. * SEAS...2 TO 3 FEET, BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ453>455-060900- /O.EXT.KPHI.SC.Y.0017.110205T2226Z-110206T1800Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 526 PM EST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST SUNDAY. * WINDS...SW 15 TO 20 KNOTS BECOMING WEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY LATE THIS EVENING. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-060900- /O.EXT.KPHI.SC.Y.0017.110205T2226Z-110206T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 526 PM EST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST SUNDAY. * WINDS...SW BECOMING WEST AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
577 WHUS71 KPHI 060537 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1237 AM EST SUN FEB 6 2011 ...STRENGTHENING LOW PRESSURE PASSING TO OUR NORTH WILL PRODUCE STRONG GUSTY WINDS TONIGHT AND SUNDAY MORNING... ANZ450>452-061200- /O.CON.KPHI.GL.W.0005.000000T0000Z-110206T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1237 AM EST SUN FEB 6 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS...WEST AT 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ453>455-061200- /O.CON.KPHI.SC.Y.0017.000000T0000Z-110206T1800Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1237 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS...WEST AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-061200- /O.CON.KPHI.SC.Y.0017.000000T0000Z-110206T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1237 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS...WEST AT 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
095 WHUS71 KPHI 060823 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 AM EST SUN FEB 6 2011 ...STRENGTHENING LOW PRESSURE OVER THE NEW ENGLAND WATERS WILL PRODUCE STRONG GUSTY WINDS THIS MORNING... ANZ450>452-061800- /O.EXT.KPHI.GL.W.0005.000000T0000Z-110206T1100Z/ /O.EXB.KPHI.SC.Y.0017.110206T1100Z-110206T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 323 AM EST SUN FEB 6 2011 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING. * WINDS...WEST AROUND 20 KNOTS WITH GUSTS TO 35 KNOTS EARLY DIMINISHING THROUGH THE MORNING. * SEAS...5 TO 7 FEET...DIMINISHING BY EARLY AFTERNOON. * TIMING...GALE CONDITIONS UNTIL 6 AM...THEN SMALL CRAFT CONDITIONS UNTIL 1 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-061500- /O.EXT.KPHI.SC.Y.0017.000000T0000Z-110206T1500Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS...WEST AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS...4 TO 6 FEET. * TIMING...UNTIL 10 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-061500- /O.EXT.KPHI.SC.Y.0017.000000T0000Z-110206T1500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 323 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS...WEST AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS...2 TO 4 FEET. * TIMING...UNTIL 10 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
872 WHUS71 KPHI 061058 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 558 AM EST SUN FEB 6 2011 ...STRENGTHENING LOW PRESSURE OVER THE NEW ENGLAND WATERS WILL PRODUCE STRONG GUSTY WINDS THIS MORNING... ANZ450>452-061800- /O.CAN.KPHI.GL.W.0005.000000T0000Z-110206T1100Z/ /O.CON.KPHI.SC.Y.0017.110206T1100Z-110206T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 558 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS...WEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS EARLY DIMINISHING THROUGH THE MORNING. * SEAS...5 TO 7 FEET...DIMINISHING TO LESS THAN 5 FT BY EARLY AFTERNOON. * TIMING...UNTIL 1 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-061200- /O.CAN.KPHI.SC.Y.0017.000000T0000Z-110206T1500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 558 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED. $$ ANZ453>455-061500- /O.CON.KPHI.SC.Y.0017.000000T0000Z-110206T1500Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 558 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS...WEST AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS...4 TO 6 FEET. * TIMING...UNTIL 10 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-061500- /O.CON.KPHI.SC.Y.0017.000000T0000Z-110206T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 558 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS...WEST AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS...2 TO 4 FEET. * TIMING...UNTIL 10 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Feb 5, 3:35 AM EST, 5 minutes earlier.
Area forecast discussion, Feb 5, 3:35 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EST SAT FEB 5 2011
.SYNOPSIS...
LOW PRESSURE ALONG THE SOUTHEAST COAST OF THE UNITED STATES WILL
INTENSIFY AS IT MOVES THROUGH NEW JERSEY THIS EVENING AND THEN
RAPIDLY ONWARD TO NOVA SCOTIA SUNDAY MORNING. HIGH PRESSURE OVER
THE SOUTHEAST USA INFLUENCES OUR WEATHER AREA SUNDAY INTO MONDAY.
DEVELOPING LOW PRESSURE OVER THE MID ATLANTIC STATES LATE MONDAY
NIGHT IS FOLLOWED BY A BLUSTERY COLDER AIRMASS TUESDAY AS THE LOW
INTENSIFIES EAST OF NEW ENGLAND. THEREAFTER... LARGE COLD HIGH
PRESSURE OVER THE ROCKIES SPREADS SLOWLY EAST THE REST OF THE
WORK WEEK. A COASTAL STORM MAY AFFECT OUR AREA WEDNESDAY NIGHT OR
THURSDAY BUT THERE IS UNCERTAINTY WITH THIS LOW PRESSURE SYSTEM.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THIS PRODUCT SENT TO GET THE BASIC WWA INFORMATION POSTED.
WILL UPDATE AROUND 415 AM.
HAZARDOUS ICE POTENTIAL OF TRACE TO .10 THIS MORNING EASES THIS
AFTERNOON AS TEMPS EDGE AOA 32F.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
DONT SEE MUCH CHANCE OF SNOW ON THE BACKSIDE BUT USED PARTIAL
THICKNESS PREDICTOR TO MAINTAIN SOME CONTINUITY.
MORE AT 415 AM.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
COULD BE A SIGNIFICANT BUT BRIEF LATE SEASON COLD OUTBREAK THURSDAY
NIGHT THROUGH FRIDAY NIGHT AND STILL CONSIDERABLE UNCERTAINTY REGARDING
A SUBSTANTIAL WESTERN ATLC LOW PRESSURE SYSTEM.
THE 00Z/4 ECMWF, ITS ENSEMBLES AND INDICATIONS FROM THE 12Z/4 CANADIAN
GEM WERE FOLLOWED REGARDING THE SYSTEM CENTERED AROUND THURSDAY, AND
THIS SHIED AWAY FROM THE MORE WINTRY INDICATIONS OF THE 12Z/4 GFS AND
ITS ENSEMBLES. WE HAVE TO NOTE THAT THE 12Z ECMWF HAS COME IN WITH A
SLOWER AND MORE EASTERLY SOLUTION, AND ALTHOUGH IT BY NO MEANS IS A
CLOSE COUSIN TO THE GFS/GEFS, IT IS SUFFICIENTLY COLD TO RAISE WHAT
WE KNOW INTUITIVELY, I.E., THAT THIS FORECAST IS VERY TENUOUS AND
THAT THERE IS SOME POSSIBILITY OF A HIGH IMPACT EVENT CENTERED
AROUND THURSDAY.
TEMPERATURES IN THE LONG TERM START OUT AS SOMEWHAT ABOVE NORMAL,
BUT THEY QUICKLY DROP DOWN BELOW NORMAL IN THE WAKE OF THE FIRST
SYSTEM.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
INCREASING CLOUDS AND LOWERING CIGS WILL ARRIVE FROM THE SOUTH THIS
MORNING AS THE NEXT LOW PRESSURE SYSTEM APPROACHES THE AREA.
PRECIPITATION WILL ARRIVE AROUND DAWN ACROSS THE AREA AND REMAIN
THROUGH THE DAY. THE PRECIPITATION WILL BEGIN AS FREEZING RAIN WITH
THE INITIALLY COLD GROUND...THEN CHANGE TO RAIN BY MID-MORNING.
AROUND THIS MID-MORNING TIME...CONDITIONS SHOULD HAVE DETERIORATED
TO IFR...WHERE THEY WILL REMAIN INTO THE EVENING. WINDS WILL
GENERALLY BE FROM AN ERLY DIRECTION TODAY BEFORE SWITCHING TO WRLY
THIS EVENING. WIND SPEEDS WILL INCREASE AND BECOME GUSTY AS THE
COLDER AIR ARRIVES TONIGHT. GUIDANCE INDICATES VFR CONDITIONS WILL
PROBABLY ARRIVE AFTER 06Z IN MANY AREAS...AND THE 12Z TAFS WILL SHOW
THIS TREND.
OUTLOOK...
FAIR CONDITIONS ON SUNDAY WILL BE FOLLOWED BY ANOTHER STORM SYSTEM
MOVING THROUGH THE AREA MONDAY OR MONDAY NIGHT. FAIR CONDS SHOULD
RETURN FOR TUE AND WED OF NEXT WEEK.
&&
.MARINE...
HIGH PRESSURE OVER THE WATERS EARLY THIS MORNING WILL CONTINUE TO
WEAKEN AS IT HEADS EAST. A WEAK LOW PRESSURE SYSTEM WILL MOVE UP THE
EAST COAST TODAY WHILE ANOTHER LOW CENTER FORMS AND STRENGTHENS
ACROSS ERN PA AND INTO NEW ENGLAND. THE CENTRAL PRESSURE ON THIS 2ND
STRONGER LOW WILL DROP TO AROUND 1000 MB THIS EVENING AND THEN TO
AROUND 984 MB IN THE GULF OF MAINE BY 12Z SUN. STRONGER WINDS AND
GUSTS ARE EXPECTED BEHIND THIS LOW AND FOR THIS REASON GALE WARNINGS
HAVE BEEN ISSUED FOR THE WATERS TONIGHT AND SUN MORNING. THE WIND
SPEEDS OVER THE SRN WATERS LOOK MORE MARGINAL FOR GALES...BUT THERE
WILL PROBABLY BE A PERIOD OF GALE GUSTS WHEN THE COLDER AIR MOVES IN
TONIGHT. THE UPPER DEL BAY WAS LEFT WITH ONLY A SCA FLAG WHERE THE
GUSTS LOOK LESSER TO SOME EXTENT. THE FLAGS GO INTO SUN UNTIL 18Z
FOR NOW...ITS EXPECTED THAT MAY BE CANCELLED EARLY.
SUB-SCA CONDITIONS EXPECTED FROM LATER SUN THROUGH MON NIGHT AS A
RIDGE OF HIGH PRESSURE BUILDS IN. ANOTHER LOW WILL PASS TO THE NORTH
OF THE WATERS TUE. ITS POSSIBLE THAT MORE SCA CRITERIA WINDS MAY
OCCUR WITH THIS SYSTEM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR
PAZ060-067>069.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
PAZ054-055-061-062.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
PAZ070-071.
NJ...WINTER WEATHER ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR
NJZ008>010-012-015.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
NJZ001-007.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
NJZ013-016>019.
DE...WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
DEZ001.
MD...WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
MDZ008.
MARINE...GALE WARNING FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY FOR
ANZ431-450>455.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY
FOR ANZ430.
&&
SYNOPSIS...DRAG 334A
NEAR TERM...DRAG 334A
SHORT TERM...DRAG 334A
LONG TERM...DELISI/DRAG 334A
AVIATION...O'HARA 334A
MARINE...O'HARA 334AHazardous weather outlook, Feb 4, 3:58 PM EST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EST FRI FEB 4 2011 NJZ001-PAZ054-055-052100- SUSSEX-CARBON-MONROE- 358 PM EST FRI FEB 4 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. THERE IS A LOW PROBABILITY OF A HIGH IMPACT WINTER EVENT CENTERED AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-052100- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 358 PM EST FRI FEB 4 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. THERE IS A LOW PROBABILITY OF A HIGH IMPACT WINTER EVENT CENTERED AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-015-PAZ067>069-052100- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS- 358 PM EST FRI FEB 4 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. THERE IS A LOW PROBABILITY OF A HIGH IMPACT WINTER EVENT CENTERED AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-NJZ014-020-026-027-052100- KENT MD-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 358 PM EST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTRY MIX OF PRECIPITATION IS EXPECTED TO BEGIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WINTRY MIX OF PRECIPITATION IS EXPECTED EARLY SATURDAY. A LIGHT ACCUMULATION OF SNOW AND ICE IS POSSIBLE BEFORE THE PRECIPITATION CHANGES TO PLAIN RAIN EARLY SATURDAY. THERE IS A LOW PROBABILITY OF A HIGH IMPACT WINTER EVENT CENTERED AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ013-016>019-PAZ070-071-052100- NEW CASTLE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 358 PM EST FRI FEB 4 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 11 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. THERE IS A LOW PROBABILITY OF A HIGH IMPACT WINTER EVENT CENTERED AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-052100- CECIL- 358 PM EST FRI FEB 4 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. THERE IS A LOW PROBABILITY OF A HIGH IMPACT WINTER EVENT CENTERED AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ021>025-052100- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 358 PM EST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A LOW PROBABILITY OF A HIGH IMPACT WINTER EVENT CENTERED AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-052100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE POSSIBLE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:40 AM EST | Small Craft Advisory | PHI | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.